# SDR DALA2024071007000

- Difficulty date: July 7, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N507DN
- Make and model: Airbus A350-941
- Aircraft serial: 0182
- Aircraft time: 28,278 hours, 2,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: Faulted
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DM - 'CABIN EMER EXIT LT'. REPLACED EPSU 103WL3(3R) AND 102WL2(2R), SW LOAD AND EPSU TEST GOOD. (LP# 5145517)
